Free Access
Volume 18, Number 3, July-September 2012
Page(s) 748 - 773
Published online 19 September 2011
  1. M.I. Belishev and A.F. Vakulenko, On a control problem for the wave equation in R3. Zapiski Nauchnykh Seminarov POMI 332 (2006) 19–37 (in Russian); English translation : J. Math. Sci. 142 (2007) 2528–2539.
  2. I. Erdelyi, A generalized inverse for arbitrary operators between Hilbert spaces. Proc. Camb. Philos. Soc. 71 (1972) 43–50. [CrossRef]
  3. L.V. Fardigola, On controllability problems for the wave equation on a half-plane. J. Math. Phys. Anal., Geom. 1 (2005) 93–115.
  4. L.V. Fardigola, Controllability problems for the string equation on a half-axis with a boundary control bounded by a hard constant. SIAM J. Control Optim. 47 (2008) 2179–2199. [CrossRef] [MathSciNet]
  5. L.V. Fardigola, Neumann boundary control problem for the string equation on a half-axis. Dopovidi Natsionalnoi Akademii Nauk Ukrainy (2009) 36–41 (in Ukrainian).
  6. L.V. Fardigola and K.S. Khalina, Controllability problems for the wave equation. Ukr. Mat. Zh. 59 (2007) 939–952 (in Ukrainian), English translation : Ukr. Math. J. 59 (2007) 1040–1058. [CrossRef]
  7. S.G. Gindikin and L.R. Volevich, Distributions and convolution equations. Gordon and Breach Sci. Publ., Philadelphia (1992).
  8. M. Gugat, Optimal switching boundary control of a string to rest in finite time. ZAMM Angew. Math. Mech. 88 (2008) 283–305. [CrossRef] [MathSciNet]
  9. M. Gugat and G. Leugering, L-norm minimal control of the wave equation : on the weakness of the bang-bang principle. ESAIM : COCV 14 (2008) 254–283. [CrossRef] [EDP Sciences] [MathSciNet]
  10. M. Gugat, G. Leugering and G.M. Sklyar, Lp-optimal boundary control for the wave equation. SIAM J. Control Optim. 44 (2005) 49–74. [CrossRef] [MathSciNet]
  11. V.A. Il’in and E.I. Moiseev, A boundary control at two ends by a process described by the telegraph equation. Dokl. Akad. Nauk, Ross. Akad. Nauk 394 (2004) 154–158 (in Russian); English translation : Dokl. Math. 69 (2004) 33–37.
  12. E.H. Moore, On the reciprocal of the general algebraic matrix. Bull. Amer. Math. Soc. 26 (1920) 394–395.
  13. R. Penrose, A generalized inverse for matrices. Proc. Camb. Philos. Soc. 51 (1955) 406–413. [NASA ADS] [CrossRef] [MathSciNet]
  14. L. Schwartz, Théorie des distributions 1, 2. Hermann, Paris (1950–1951).
  15. G.M. Sklyar and L.V. Fardigola, The Markov power moment problem in problems of controllability and frequency extinguishing for the wave equation on a half-axis. J. Math. Anal. Appl. 276 (2002) 109–134. [CrossRef]
  16. G.M. Sklyar and L.V. Fardigola, The Markov trigonometric moment problem in controllability problems for the wave equation on a half-axis. Matem. Fizika, Analiz, Geometriya 9 (2002) 233–242.
  17. J. Vancostenoble and E. Zuazua, Hardy inequalities, observability, and control for the wave and Schrödinder equations with singular potentials. SIAM J. Math. Anal. 41 (2009) 1508–1532. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.